# SDR DALA2024072207314

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB MEMBRANE BTW STA Y=483 AND X=55 AT CPAX. SUMMARY OF NRC 00488: CORROSION LEVEL 2. CUSP WEB MEMBRANE BTW STA Y=483 AND X=55 AT CPAX WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 FIG 213. (LP #0457527)
